# SDR SWIA202161767

- Difficulty date: June 16, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 37,676 hours, 27,178 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FS. 978.00 TO FS. 1005.00 FOUND PITTING CORROSION AT MULTIPLE LOCATIONS.     (C-CHECK RO 10/9/2021)    SEAT TRACK DAMAGE AT FS. 978.00 TO FS. 1005.00 RBL27 FOUND TO BE OUT OF LIMIT AS PER CRJ700 SRM 53-51-49. REMOVED AND OBTAINED NEW SEAT TRACK, LOCATED, DRILL, DEBURRED AND INSTALLED NEW SEAT TRACK IAW CRJ700 SRM 51-40-11, 51-41-02
